MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE(R) ACETABULAR SHELL 46MM QUAD HEMI FLARE; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE(R) ACETABULAR SHELL 46MM QUAD HEMI FLARE; HIP COMPONENT
Model Number 36430046
Medical Device Problem Codes Corroded (1131); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
(b)(4).Previously reported pain in r hip investigated via mri, found to have two lesions at the r hip joint.Findings most consistent with particle disease as a result of primary hip implant.Participant was revised in or on (b)(6) 2018 (or report lists pseudotumor and corrosion as diagnosis) all components of implant were removed.Participant was discharged on (b)(6) 2018.(b)(4).Pain.
 
Event or Problem Description
(b)(6).Previously reported pain in r hip investigated via mri, found to have two lesions at the r hip joint.(see attachment).
 
Additional Manufacturer Narrative
Corrected device code for this incident report.

Brand Name
LINEAGE(R) ACETABULAR SHELL 46MM QUAD HEMI FLARE
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9142778
Report Number3010536692-2019-01068
Device Sequence Number2928795
Product Code LPH
UDI-Device IdentifierM684364300461
UDI-PublicM684364300461
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number36430046
Device Catalogue Number36430046
Device Lot Number1440592
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date01/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight47